Бесплатный лист заданий для печати по теме «Фармакология»: 8 задач от простых до экзаменационного уровня, с ответами. Распечатайте его или сохраните как PDF.
Для преподавателей: можно бесплатно печатать, копировать и использовать на занятиях. Каждый новый лист содержит новые значения и собственные ответы. Будем благодарны за ссылку на ExamProblems на странице вашего курса.
Имя: ____________________ Дата: ____________
1.Лёгкая
Which of these insulins is rapid-acting?
AInsulin glargine
BNPH (isophane) insulin
CInsulin lispro
DInsulin detemir
2.Лёгкая
Which long-term side effect of phenytoin makes good oral hygiene especially important?
AOvergrowth of the gums (gingival hyperplasia)
BBlue-grey discoloration of the teeth and gums
CExcess saliva production
DLoss of taste
3.Лёгкая
Which drug is the antidote for magnesium sulfate toxicity?
AProtamine sulfate
BNaloxone
CPotassium chloride
DCalcium gluconate
4.Средняя
During an infusion of a vesicant chemotherapy drug, the patient reports burning, and the site is swollen. What should the nurse do first?
AFlush the line with a large volume of saline
BIncrease the infusion rate to finish quickly
CStop the infusion, leave the cannula in and follow the protocol
DRemove the cannula at once and massage the area firmly
5.Средняя
Which rule applies to intravenous potassium chloride?
AIt is given as a rapid IV push to correct low levels quickly
BIt is mixed into blood products to save time
CIt may be given intramuscularly if there is no IV access
DIt must be diluted and given as an infusion, never as an IV push
6.Средняя
During an amphotericin B infusion, the patient has fever, chills and shaking. What is the most likely explanation?
AA sign that the drug has been given into an artery
BSevere hypoglycaemia caused by the drug
CA sign that the fungal infection is cured
DA common infusion reaction to amphotericin B
7.Сложная
A woman has received a high-dose oxytocin infusion with large volumes of hypotonic fluid for many hours. She now has a headache, confusion and a low serum sodium. What is the most likely cause?
ANormal tiredness after a long labour
BAn allergic reaction to oxytocin causing brain swelling
CWater intoxication from the antidiuretic effect of oxytocin
DExcessive salt in the infusion fluid
8.Сложная
An older patient who has taken omeprazole for many years has muscle cramps, tremor and an irregular heartbeat. Which lab finding is most likely linked to the drug?
AHigh serum calcium
BHigh serum sodium
CLow serum glucose
DLow serum magnesium
Ответы
1. C · Insulin lispro
2. A · Overgrowth of the gums (gingival hyperplasia)
3. D · Calcium gluconate
4. C · Stop the infusion, leave the cannula in and follow the protocol
5. D · It must be diluted and given as an infusion, never as an IV push
6. D · A common infusion reaction to amphotericin B
7. C · Water intoxication from the antidiuretic effect of oxytocin
8. D · Low serum magnesium
Полные пошаговые решения: занимайтесь этой темой на examproblems.com.